# SDR AALA202303292215

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 9,805 hours, 3,701 cycles
- System (JASC): 3400 · Navigation System
- Part: Tat Probe
- Part number: 102LJ2AG
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: TEMPERATURE PROBE LIGHT ILLUMINATED WITH PROBE HEAT IN ON POSITION. AIRCRAFT DIVERTED TO PHX. EMERGENCY WAS NOT DECLARED. FOUND TOTAL AIR TEMPERATURE PROBE PINS OPEN. REMOVED AND REPLACED TOTAL AIR TEMPERATURE PROBE.
